I wake up with anxiety does it get better what's good for anxiety
Yes it will get better. Like withdrawal from any drug, it takes time for your body to adjust and begin making the chemicals that it had been receiving from the medication again.
The worst of it like the severe anxiety, and restlessness, crawling skin etc should begin to subside within a week. But you can experience insomnia and depression and less severe anxiety for the next few weeks. It can be longer or shorter depending on the person, and length and amount of drug taken.
Things that can help with the anxiety and withdrawal are exercise as it increases the natural endorphins in your brain, and make sure to stay hydrated and avoid stimulants like caffeine and energy drinks. It can seem like it's never going to end when your in the middle of it but it will get better.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2009 • 1 answer
Posted 27 Aug 2010 • 1 answer
Posted 17 Nov 2010 • 2 answers
Posted 12 Apr 2011 • 1 answer
Posted 21 Jun 2015 • 3 answers